Mercyme, I think it's great that you're researching Lyrica before taking it. Unlike the other posts so far, I had a terrible experience (side effects) with Lyrica. I was taking 450mg/day and now I am weaning off it and am down to 100mg/day right now. I had rapid weight gain, joint pain and stiffness, swelling of feet and legs, hallucinations, depression, major confusion and memory loss, could fall asleep in the middle of a conversation, dry mouth, trouble swallowing, blurred vision and insomnia. I still have some residual side effects but I am so much happier without Lyrica.
I have 2 herniated discs (L3-4 & L4-5) with nerve impingement, lumbar disc degeneration, RA, spinal stenosis, nerve damage and lumbar spondylolisthesis. I am having to deal with chronic daily pain but I guess I just have to get used to it.
Remember this is just how Lyrica affected me. All meds affect everybody differently and you may not have any problems with Lyrica. It's sad to say but no one really knows how it'll affect them until they try it.
I wish you the best and hope you find relief from your pain.